# SDR RAIA00712009

- Difficulty date: December 9, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 18,933 hours, 17,938 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 7927 - ROC - NR 1 BLEED LEAK.  MAINTENANCE REMOVED AND REPLACED CROSS BLEED TUBE COUPLING O-RINGS, OPS CHECK GOOD.
